# SDR YENA20130223048

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 11,069 hours, 6,698 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1118 CLT-JFK, ON GROUND MAINTENANCE CHECK FOUND LT AFT DOOR LOWER EMERGENCY EXIT SIGN IDENTIFIER INOP.  SECURED WIRE W201-02338-20 AT L2 DOOR EXIT LOC SIGN HARNESS EMERGENCY LIGHTS, OPS CHECK GOOD.
